# SDR AALA20010185

- Difficulty date: February 4, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, LEFT SIDE EMERGENCY EXIT LIGHT AT FIRST CLASS CLOSET INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
